MAUDE Adverse Event Report: CHRISTOPH MIETHKE GMBH & CO KG GAV SYSTEM W.PRECHAMBER 10/40; HYDROCEPHALUS MANAGEMENT

CHRISTOPH MIETHKE GMBH & CO KG GAV SYSTEM W.PRECHAMBER 10/40; HYDROCEPHALUS MANAGEMENT
Model Number F24363
Medical Device Problem Codes Mechanical Problem (1384); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Hydrocephalus (3272)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Manufacturing site evaluation: no product received to date.Should relevant additional information/investigation results become available, an additional medwatch report will be submitted.
 
Event or Problem Description
It was reported that a progav system (#fv332t) was implanted during a procedure performed 2015.According to the complainant, the valve showed problems, the patient does not feel well.The shuntssystem ist still implanted.Gender: male.
 
Additional Manufacturer Narrative
Due to the still implanted product, the investigation is restricted to traceability of manufacturing and quality control data.An investigation was not possible, because the product is still implanted.Based on the product documentation, it can be excluded a defect at the time of delivery of the gav.The traceability indicates that the valve was in perfect condition.It is not possible to clarify the cause of the fall.
 
Event or Problem Description
The valve is still implanted.

Brand Name
GAV SYSTEM W.PRECHAMBER 10/40
Common Device Name
HYDROCEPHALUS MANAGEMENT
Manufacturer (Section D)
CHRISTOPH MIETHKE GMBH & CO KG
ulanenweg 2
potsdam, 14469
GM  14469
Manufacturer (Section G)
CHRISTOPH MIETHKE GMBH & CO KG
ulanenweg 2
potsdam, 14469
GM   14469
Manufacturer Contact
joerg knebel
ulanenweg 2
potsdam, 14469
GM   14469
MDR Report Key18657888
Report Number3004721439-2024-00013
Device Sequence Number6885292
Product Code JXG
UDI-Device Identifier04041906127206
UDI-Public4041906127206
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K031303
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/08/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/10/2019
Device Model NumberF24363
Device Catalogue NumberF24363
Device Lot Number20022594
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date02/07/2024
Supplement Report FDA Received Date03/08/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/11/2014
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown